# SDR DALA2019052503265

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 62,972 hours, 23,260 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 AFT CARGO DOOR INNER SKIN IS CRACKED NEXT TO EXISTING DOUBLER AT EDGE OF LOWER LIGHTENING HOLE 2ND FROM FORWARD. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO DOOR INNER SKIN AT LOWER EDGE OF LOWER LIGHTNING HOLE 2ND FROM FORWARD IAW PRI 578239-14 REV 1 AND ER/A 578239-14 REV ORIGINAL. (1089460)
